# SDR CALA2021092401672

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 86,846 hours, 33,511 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 174528
- Condition: None
- Location: R2 Door (M33098)
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BRAKE 2 OVERHEATED ONCLIMB DEN THEN ONPARKING SLC WAS 420..BRAKE 1 350 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. REF MT 32-001 FOR POSSIBLE DRAGGING BRAKES , PLEASE JACK ACFT UP AND ATTEMPT TO ROTATE IF YOU FEEL ANY GRABBING PLEASE REPLACE BRAKE OR DEFER REF MEL 3242D AND DEACTIVATE BRAKE CONTRACT TECHNICIAN SEAN V920011 CONFIRMED BRAKE IS GRABBING REF MT 32-001 ADD EMP:V920011 E UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN E E UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V907926 MAC RELATED WORK ORDER 000000003020338 AND PRTR MARTIN, ERIC (V907926), FOUND BRAKE LOCKING UP DEACTIVATED PER MEL 3242G AND AMM 32-42-00. FOR GREEN SYS SEE LOGPAGE # 7109334 FOR YELLOW SYS MARTIN, ERIC (V907926), FOUND BRAKE LOCKING UP DEACTIVATED PER MEL 3242G AND AMM 32-42-00. FOR GREEN SYS SEE LOGPAGE # 7109334 FOR YELLOW SYS DISPATCH DESK: 12   NAME: KA                   DATE: 23-SEP-21- DEFERRED DIRECTLY BY TOMC
